# SDR VNAA2017071000008

- Difficulty date: April 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 6,483 hours, 6,012 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pivot Support
- Condition: Out Of Position
- Location: Passenger Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUNGY CORD ATTACHMENT IS BINDING ON PASSENGER DOOR. ADJUSTED FORWARD COUNTER BALANCE PIVOT.
